# SDR IPXA2019122750421

- Difficulty date: December 27, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 34,807 hours, 23,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S EVAS UNIT WAS LOOSE & NOT SECURED TO THE MANUAL BIN.  REMOVED THE EVAS SYSTEM AND BRACKET DUE TO RIVETS PULLED THROUGH.  PREPARED & INSTALLED THE ANCHOR PLATE & EVAS UNIT IAW EO B757-2560-45127-H, APPENDIX F, AND DRAWING 6307-5. REINSTALLED SERVICABLE EVAS IAW AMM 25-69-00.
